# SDR CA010105005

- Difficulty date: December 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737296
- Aircraft time: 51,444 hours, 40,826 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bushing
- Part number: 313594
- Condition: Damaged
- Location: Nr 2 Engine
- Component: Housing, Pwa, 667488
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C 732, NR 2 ENGINE SHUT DOWN DUE LOW OIL QUANTITY AND PRESSURE WARNING. FOUND BUSHING BANJO PULLED OUT FROM GEARBOX HOUSING. THREAD FAILURE CONFIRMED. WHEN ATTEMPTING REPAIR PER JT8D OVRHAUL MANUAL 72-61-01/8401 IT WADS FOUND THAT A VOID EXISTED IN THE CASTING OF THE HOUSING. ENGINEERING REQUIRED ENGINE REPLACEMENT DUE NOT REPAIRABLE ON WING. REPAIR ASSESSMENT CONTINUES. TSB INFORMED OF FINDINGS. ENGINE REPLACED AND AIRCRAFT RETURNED TO SE RVICE.2001-01-09TC: EXPECT FOLLOW-UP FROM SUBMITTER AS TO STATUS OF CASTING VOID WITH MANUFACTURER WHEN AVAILABLE.
